Selection principles and covering properties in bitopological spaces

Moiz ud Din Khan, Amani Sabah


Our main focus in this paper is to introduce and study various selection principles in bitopological spaces. In particular, Menger type, and Hurewicz type covering properties like: Almost p-Menger, star p-Menger, strongly star p-Menger, weakly p-Hurewicz, almost p-Hurewicz, star p-Hurewicz and strongly star p-Hurewicz spaces are defined and corresponding properties are investigated. Relations between some of these spaces are established.


bitopological space; selection principles; (star) p-Menger bispace; (star) p-Hurewicz bispace

Subject classification

54D20; 54E55

Full Text:



O. T. Alas, L. R. Junqueira and R. G. Wilson, Countability and star covering properties, Topology Appl. 158 (2011), 620-626.

B. P. Dvalishvili, Bitopological spaces: theory, relations with generalized algebraic structures, and applications, North-Holand Math. Stud. (2005).

W. Hurewicz, Über die verallgemeinerung des borelschen theorems, Math. Z. 24 (1925), 401-425.

J. C. Kelly Bitopological spaces, Proc. London Math. Soc. 13, no. 3 (1963), 71-89.

D. Kocev, Almost Menger and related spaces, Mat. Vesnik 61 (2009), 173-180.

Lj. D. R. Kocinac , Star-Menger and related spaces, Publ. Math. Debrecen 55 (1999), 421-431.

Lj. D. R. Kocinac, Star-Menger and related spaces II, Filomat 13 (1999), 129-140.

Lj. D. R. Kocinac and S. Ozcag, Versions of separability in bitopological spaces, Topology Appl. 158 (2011), 1471-1477.

Lj. D. R. Kocinac and S. Ozcag, Bitopological spaces and selection principles, Proceedings ICTA2011, Cambridge Scientific Publishers, (2012), 243-255.

M. V. Matveev, A survey on star covering properties, Topology Atlas, preprint No. 330 (1998).

S. Ozcag and A. E. Eysen, Almost Menger property in bitopological spaces, Ukranian Math. J. 68, no. 6 (2016), 950-958.

F. Rothberger, Eine Ver schörfung der Eigenschaftc, Fundamenta Mathematicae 30 (1938), 50-55.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM


Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. On almost Hurewicz property in bitopological spaces
Harsh Vardhan CHAUHAN, Beenu SİNGH
Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics  first page: 74  year: 2021  
doi: 10.31801/cfsuasmas.710601

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147